MathSciNet Relay Station
MathSciNet bibliographic data
MR352990 46J10 (32E25)
Basener, Richard F. A generalized Shilov boundary and analytic structure. Proc. Amer. Math. Soc. 47 (1975), 98–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement